# SDR UIEA2021011200039

- Difficulty date: January 12, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,283 hours, 17,003 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Left Weather Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE LT WX RADAR FAILED TWICE.  SWITCHED TO RT WX RADAR.  PERFORMED OPERATIONAL TEST, NO FAULTS FOUND.  OPERATIONS CHECK GOOD, REF AMM 34-43-00-715.
